# SDR UALA2009082102587

- Difficulty date: August 20, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 50,590 hours, 7,449 cycles
- Engine: Pwa PW40903
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 767146A
- Part serial: 215
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENG GEN "DRIVE" LIGHT AND SYNOPTIC MSG DO NOT COME ON AFTER ENG SHUTDOWN.  INTERNAL SWITCH IN IDG OPEN, IDG REPLACED. ACCMP'D ENG RUN, CKS GOOD.
